MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS; COIL, MAGNETIC RESONANCE, SPECIALTY

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS; COIL, MAGNETIC RESONANCE, SPECIALTY
Model Number SENTINELLE SMS 16CH BREAST 1.5T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580)
Date of Event 03/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.This incident has also already been reported to you via the distributor siemens under number 3002808157-2026-0000.
 
Event or Problem Description
Philips received a report about a potential heating incident during a breast examination whilst using the 16 channel breast coil.It was reported the patient complained of a burn on the underside of both breasts.No other clinical or medical information was provided.

Brand Name
PHILIPS
Common Device Name
COIL, MAGNETIC RESONANCE, SPECIALTY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key25040527
Report Number1056069-2026-000001
Device Sequence Number13206838
Product Code MOS
UDI-Device Identifier00884838081598
UDI-Public00884838081598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSENTINELLE SMS 16CH BREAST 1.5T
Device Catalogue Number989603213622
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexFemale
Patient Weight77 KG